# SDR ASAA2023012311585

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 2,766 hours, 814 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT SPEEDTRIM LIGHT ILLUM UPON MASTER CAUTION RECALL. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 22-11-00-810-D71, ALL TEST PASSED, FAILED LIGHT EXTINGUISHED MASTER CAUTION RECALL TEST PASSED, FAIL LIGHT NO LONGER ACTIVE, NO HISTORY 60 DAYS.
